# SDR MWEA00520

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - CRACK FOUND IN COCKPIT SKIN FORWARD OF CENTER WINDSHIELD FORWARD RIGHT CORNER.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.  (X)
